# SDR IPXA2015091593564

- Difficulty date: September 3, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 81,257 hours, 13,921 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: AEA703515
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1CL, MLG WW NR 3 HYDRAULIC SYSTEM RESERVOIR LOWER MOUNT CRACKED.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT MOUNT, INTERCOSTAL IAW DWG AEA7035 AND SRM 51-33-01.
